# SDR CA190606008

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 22,491 hours
- Propeller: Rotol R333482F12
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: TR99210
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE AIRCRAFT SHUT DOWN AT THE TERMINAL. THE CABIN OVERHEAD LIGHTING WAS TURNED ON TO ASSIST THE DEPLANING PASSENGERS. A BURNING SMELL WAS DETECTED AND SMOKE WAS OBSERVED COMING FROM BEHIND THE AFT OVERHEAD INTERIOR PANEL. THE CREW SHUT DOWN ALL THE ELECTRICS AND THE SMOKE STOPPED, MAINTENANCE WAS NOTIFIED AND FOUND THE POWER UNIT BURNT AND DEFORMED. THE UNIT WAS REPLACED, THE SYSTEM TESTED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20190606008)
